# SDR CA120105007

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,129 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT 3 WITH FAIL AT 10 DME AND FLAP 5 USED CHECKLIST COMPLETED. FLT LANDED WITHOUT INCIDENT.  PERFORM FIM PROC 27-81-00-810-805-A00 SF ACE CLEAR INHIBITS PROC CARRIED OUT,OPS TEST OF SLAT SYSTEM IAW AMM 27-80-00-710-801-A. ALL TEST GOOD TRANSITORY CONDITION OF SF-ACE.
